The conjugation operator on Aq(G)

Sanjiv Kumar Gupta, Shobha Madan, U. B. Tewari

Research output: Contribution to journalArticlepeer-review


Let G be a compact abelian group and r its dual. For 1 ≤ q > ∞, the space Aq(G) is defined as with the norm We prove: Let G be a compact, connected abelian group and P any fixed order on Γ. If q < 2 and Φi s a Young’s function, then the conjugation operator H does not extend to a bounded operator from Aq(G) to the Orlicz space LΦ.

Original languageEnglish
Pages (from-to)163-166
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number1
Publication statusPublished - May 1994
Externally publishedYes


  • Conjugation operator
  • Rudin-Shapiro polynomials

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The conjugation operator on Aq(G)'. Together they form a unique fingerprint.

Cite this